# SDR SCNA202405170239

- Difficulty date: May 12, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 25,448 hours, 15,545 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT LEFT DUCT SHOWED 0 AT 13,000 CABIN ALTITUDE WOULD NOT CLIMB AND MAX CABIN DIF PRESSURE CONTINUED TO CLIMB, CABIN ALT WOULD NEVER CLIMB ABOVE 0 MSL.  PERFORMED ENGINE HEALTH CHECK ON #1 FOUND 450 THERMOSTAT SENSE LINE LEAKING, HIGH STATE REGULATOR AND PRECOOLER CONTROL VALVE BAD. REPLACED SENSE LINE, HIGH STAGE REG PER AMM 36-11-07 AND PRECOOLER CONTROL VALVE PER AMM 36-12-02 TESTED PER 36-11-00-700-801 PRESURIZED AC WITH ENGINES PER 05-51-91-790-801 OPS CHECK GOOD.
